# SDR AALA202311303478

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 27,185 hours, 11,096 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: 1L500445125
- Condition: Faulty
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DOES NOT OPEN AND CLOSE PROPERLY.**SUPPLEMENTAL REPORT FOR (AALA202311283478): REMOVED AND REPLACED RAIL, FUNCTIONAL CHECK GOOD. PER GPM 17.11.4.**(CLOSED).
